Should I just ask my doctor to taper off buspar. I can't take these paresthesia like symptoms. It started in my forearms only at night and now it's in my chest,neck, forearms, throat, and back of my shoulders. It can happen anytime now. Dose 15 x 3. 3 weeks in. Kinda scared the tapering off is going to be worse. Also started pristiq which I have had luck with in the past. 5 days into it. The paresthesia symptoms started a week before pristiq, so I know it's not that.
Hello God bless you Happy New years I'm so sorry that you going to this situation with the buspar I believe if you still feeling symptoms you should see medical attention to see if there's anything that's causing the symptoms and they could narrow it down to the buspar I'm sorry it took so long for somebody to answer your question all I hope you recover quickly quickly and find the answer to the cause
Hi again, kid!
Call your doctor! This has been going on too long and it's getting worse. Your doctor should have been told when it first started as you should always consult with your HCP when you first start a new medication. It's very important that they are informed of any unusual side effects.
So call today, okay? Please post an update after you talk to her/him.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.